# SDR FDEA201108253473

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL,  LT SIDE FWD SPOILER MIXER CONTROL ROD CUT-OUT DOUBLER FOUND CRACKED.   REMOVED DOUBLER IAW SRM 51-31-01, REV 47.   NEW DOUBLER   FABRICATED IAW DWG AEA0526 AND INSTALLED IAW SRM 51-33-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
